# SDR IPXA2025111412206

- Difficulty date: October 17, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Aircraft: N129UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0813
- Aircraft time: 28,285 hours, 17,523 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Support Fitting
- Part number: A5517155320551
- Part serial: TAG01417729A
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STAB,  2EA CRACKED BRACKETS ATTACHMENT FOR RH UPPER THS TO FUSELAGE FAIRING.   DOT NO. 17-55.  INSTALLED 2 EA BRACKETS AT RH UPPER THS TO FUSELAGE FAIRING IAW SRM 51-40-21.
